# SDR R61A201702170153

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 32,745 hours, 20,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 17013533401
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLYING RDU - LGA, CREW RECEIVED A HYD 2 LO QTY MESSAGE, FOLLOWED BY A HYD SYS 2 FAIL MESSAGE. CREW DECLARED AN EMERGENCY, USED THE ALTERNATE GEAR EXTENSION LEVER TO LOWER THE GEAR AND DIVERTED TO EWR WHERE THEY LANDED WITHOUT INCIDENT. AIRCRAFT WAS PULLED VIA TUG INTO GATE WHERE PASSENGERS DEPLANED. MAINTENANCE FOUND LINE IN LEFT HAND PYLON TO HAVE BROKEN CLAMP AND RUB THRU. MAINTENANCE REMOVED AND REPLACED PRESSURE RETURN LINE PER AMM AND OPS CHECKED GOOD.
